Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The sharpness of Kuznetsov's $ O(\sqrt{\Delta x})\ L\sp 1$-error estimate for monotone difference schemes


Authors: Tao Tang and Zhen Huan Teng
Journal: Math. Comp. 64 (1995), 581-589
MSC: Primary 65M25; Secondary 65M15
MathSciNet review: 1270625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a lower error bound for monotone difference schemes to the solution of the linear advection equation with BV initial data. A rigorous analysis shows that for any monotone difference scheme the lower $ {L^1}$-error bound is $ O(\sqrt {\Delta x} )$, where $ \Delta x$ is the spatial stepsize.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M25, 65M15

Retrieve articles in all journals with MSC: 65M25, 65M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1995-1270625-9
PII: S 0025-5718(1995)1270625-9
Keywords: Monotone difference scheme, error estimate, lower error bound
Article copyright: © Copyright 1995 American Mathematical Society